MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL WITH PUREFIX HA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL WITH PUREFIX HA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 542-11-42B
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Loosening.No infection.No revision is planned so far.Primary surgery date is unknown.

Brand Name
TRIDENT PSL WITH PUREFIX HA
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12116202
Report Number0002249697-2021-01131
Device Sequence Number11603471
Product Code LPH
UDI-Device Identifier04546540240446
UDI-Public04546540240446
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number542-11-42B
Device Catalogue Number542-11-42B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;